On Strictly Perfect Sets
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 6 (1994)
Issue (Month): 3 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
Other versions of this item:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Dieter Balkenborg & Josef Hofbauer & Christoph Kuzmics, 2012. "The refined best-response correspondence in normal form games," Working Papers 466, Bielefeld University, Center for Mathematical Economics.
- Vermeulen,Dries & Jansen,Mathijs, 2004.
"On the computation of stable sets for bimatrix games,"
020, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- Vermeulen, Dries & Jansen, Mathijs, 2005. "On the computation of stable sets for bimatrix games," Journal of Mathematical Economics, Elsevier, vol. 41(6), pages 735-763, September.
- John Hillas & Dries Vermeulen & Mathijs Jansen, 1996. "On the Finiteness of Stable Sets," Game Theory and Information 9605003, EconWPA, revised 15 Jun 1996.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.